# SDR CA140717013

- Difficulty date: July 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 5,545 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 82910013117
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICE, HYDRAULIC LEAK WAS DISCOVERED.  IT WAS DISCOVERED THAT THE HYDRAULIC LEAK WAS COMING FROM THE DIPSTICK TUBE OF THE ALTERNATE GEAR EXTENSION RESERVOIR.  THE RESERVOIR WAS ALMOST EMPTY.  THIS AREA IS ALREADY SUBJECT TO SB 84-29-34 & SUBSEQUENT AD CF2014-15.  THIS AIRCRAFT DOESN`T FALL WITH THE SERIAL NUMBER RANGE ADDRESSED BY THE SB BUT IT WAS FOUND LEAKING AT THE SAME AREA AS THE SB IDENTIFIED.
